Alert archive / Arkansas / River Flood Warnings in 2021
River Flood Warning 191, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Apr 14, 2021, 9:40 AM CDT for Independence County, Jackson County, Lawrence County, Arkansas. It took effect at Apr 14, 2021, 8:00 PM CDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2021, 9:40 AM CDT (14:40 UTC)
- In effect from
- Apr 14, 2021, 8:00 PM CDT
- Expired
- Apr 17, 2021, 8:04 AM CDT
- In force
- 60 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Independence County, AR, Jackson County, AR, Lawrence County, AR
The radar
The Memphis radar (KNQA), 135 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River at Black Rock (BKRA4). The gauge peaked at 14.73 ft at Apr 15, 2021, 6:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07072500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
501
WGUS44 KLZK 141440
FLWLZK
Flood Warning
National Weather Service Little Rock AR
940 AM CDT Wed Apr 14 2021
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following rivers in Arkansas...
Black River At Black Rock affecting Jackson, Independence and
Lawrence Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC063-067-075-151445-
/O.NEW.KLZK.FL.W.0191.210415T1200Z-210417T0600Z/
/BKRA4.1.ER.210415T1200Z.210415T1200Z.210416T0000Z.NO/
940 AM CDT Wed Apr 14 2021
The National Weather Service in Little Rock has issued a
* Flood Warning for
the Black River At Black Rock.
* From Thursday morning to late Friday night.
* At 9:00 AM CDT Wednesday the stage was 13.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Thursday morning to a crest of 14.0 feet. It will then fall below
flood stage Thursday evening.
* Impact...At 14.0 feet, Minor flooding begins. Farm ground along
east bank begins to flood.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time Date
Black River
Black Rock 14.0 13.4 Wed 9 AM 14.0 13.8 13.5 14.0 7 AM 4/15
&&
LAT...LON 3570 9140 3590 9125 3611 9115 3610 9101
3588 9110 3564 9128
$$
2316 follow-up statements
558
WGUS84 KLZK 150100
FLSLZK
Flood Statement
National Weather Service Little Rock AR
800 PM CDT Wed Apr 14 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Black River At Black Rock affecting Jackson, Independence and
Lawrence Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC063-067-075-160100-
/O.EXT.KLZK.FL.W.0191.210415T0100Z-210418T1800Z/
/BKRA4.1.ER.210414T2200Z.210415T1200Z.210417T1200Z.NO/
800 PM CDT Wed Apr 14 2021
...The Flood Warning is now in effect until early Sunday afternoon...
The Flood Warning continues for
the Black River At Black Rock.
* From this evening to Sunday afternoon.
* At 7:00 PM CDT Wednesday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 14.5 feet
Thursday morning. It will then fall below flood stage Saturday
morning.
* Impact...At 14.0 feet, Minor flooding begins. Farm ground along
east bank begins to flood.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time Date
Black River
Black Rock 14.0 14.2 Wed 7 PM 14.5 14.2 13.8 14.5 7 AM 4/15
&&
LAT...LON 3570 9140 3590 9125 3611 9115 3610 9101
3588 9110 3564 9128
$$
232687
WGUS84 KLZK 151520
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1020 AM CDT Thu Apr 15 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Black River At Black Rock affecting Jackson, Independence and
Lawrence Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC063-067-075-161530-
/O.EXT.KLZK.FL.W.0191.000000T0000Z-210418T1200Z/
/BKRA4.1.ER.210414T2200Z.210415T1345Z.210417T0600Z.NO/
1020 AM CDT Thu Apr 15 2021
...The Flood Warning is now in effect until Sunday morning...
The Flood Warning continues for
the Black River At Black Rock.
* Until Sunday morning.
* At 9:00 AM CDT Thursday the stage was 14.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is cresting today, Thursday April 15, and
will begin to fall this evening. The river will fall below flood
stage early Saturday morning, April 17.
* Impact...At 14.0 feet, Minor flooding begins. Farm ground along
east bank begins to flood.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Black River
Black Rock 14.0 14.7 Thu 9 AM 14.3 13.7 13.3 14.7 1 PM 4/15
&&
LAT...LON 3570 9140 3590 9125 3611 9115 3610 9101
3588 9110 3564 9128
$$
231843
WGUS84 KLZK 160107
FLSLZK
Flood Statement
National Weather Service Little Rock AR
807 PM CDT Thu Apr 15 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Black River At Black Rock affecting Jackson, Independence and
Lawrence Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC063-067-075-170115-
/O.CON.KLZK.FL.W.0191.000000T0000Z-210418T1200Z/
/BKRA4.1.ER.210414T2200Z.210415T1345Z.210417T0600Z.NO/
807 PM CDT Thu Apr 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Black River At Black Rock.
* Until Sunday morning.
* At 7:00 PM CDT Thursday the stage was 14.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
Saturday morning and continue falling to 12.4 feet Tuesday evening.
* Impact...At 14.0 feet, Minor flooding begins. Farm ground along
east bank begins to flood.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Black River
Black Rock 14.0 14.6 Thu 7 PM 14.1 13.6 13.2 **CRESTING**
&&
LAT...LON 3570 9140 3590 9125 3611 9115 3610 9101
3588 9110 3564 9128
$$
232801
WGUS84 KLZK 161515
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1015 AM CDT Fri Apr 16 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Black River At Black Rock affecting Jackson, Independence and
Lawrence Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC063-067-075-171515-
/O.CON.KLZK.FL.W.0191.000000T0000Z-210418T1200Z/
/BKRA4.1.ER.210414T2200Z.210415T1345Z.210417T0600Z.NO/
1015 AM CDT Fri Apr 16 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Black River At Black Rock.
* Until Sunday morning.
* At 9:00 AM CDT Friday the stage was 14.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
Saturday morning and continue falling to 12.2 feet Wednesday
morning.
* Impact...At 14.0 feet, Minor flooding begins. Farm ground along
east bank begins to flood.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time Date
Black River
Black Rock 14.0 14.3 Fri 9 AM 13.7 13.2 12.8 FALLING
&&
LAT...LON 3570 9140 3590 9125 3611 9115 3610 9101
3588 9110 3564 9128
$$
Jones513
WGUS84 KLZK 170055
FLSLZK
Flood Statement
National Weather Service Little Rock AR
755 PM CDT Fri Apr 16 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Black River At Black Rock affecting Jackson, Independence and
Lawrence Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC063-067-075-180100-
/O.CON.KLZK.FL.W.0191.000000T0000Z-210418T1200Z/
/BKRA4.1.ER.210414T2200Z.210415T1345Z.210417T0600Z.NO/
755 PM CDT Fri Apr 16 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Black River At Black Rock.
* Until Sunday morning.
* At 7:00 PM CDT Friday the stage was 14.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage just
after midnight Friday night and continue to slowly fall to 12.0
feet Wednesday evening.
* Impact...At 14.0 feet, Minor flooding begins. Farm ground along
east bank begins to flood.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time Date
Black River
Black Rock 14.0 14.1 Fri 7 PM 13.6 13.1 12.7 **SLOW FALL**
&&
LAT...LON 3570 9140 3590 9125 3611 9115 3610 9101
3588 9110 3564 9128
$$
232684
WGUS84 KLZK 171304
FLSLZK
Flood Statement
National Weather Service Little Rock AR
804 AM CDT Sat Apr 17 2021
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Black River At Black Rock affecting Jackson, Independence and
Lawrence Counties.
ARC063-067-075-171415-
/O.CAN.KLZK.FL.W.0191.000000T0000Z-210417T1304Z/
/BKRA4.1.ER.210414T2200Z.210415T1345Z.210417T0600Z.NO/
804 AM CDT Sat Apr 17 2021
...The Flood Warning for the Black River At Black Rock has been
cancelled...
The Flood Warning is cancelled for
the Black River At Black Rock.
* At 7:00 AM CDT Saturday the stage was 13.8 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 11.9 feet Thursday
morning.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time Date
Black River
Black Rock 14.0 13.8 Sat 7 AM 13.3 12.9 12.5 Falling
&&
LAT...LON 3570 9140 3590 9125 3611 9115 3610 9101
3588 9110 3564 9128
$$
GoudswardWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Apr 14, 6:20 AM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Apr 14, 6:20 AM CDT, 3 hours 20 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 620 AM CDT Wed Apr 14 2021 .UPDATE... Updated to include the 12z aviation discussion. .AVIATION... Current SHRA/TSRA will continue to impact all terminals through late morning. MVFR/IFR conditions are expected most of Wednesday because of lowering CIGS and possible VIS restrictions associated with rain showers. VFR conditions are expected to return Wednesday evening as unsettled weather pushes out of the state. Winds are out of the NE shifting to the N/NW by Wednesday night. && .PREV DISCUSSION...(ISSUED 347 AM CDT Wed Apr 14 2021) SHORT TERM...Today Through Thursday Night Current surface data shows a stalled frontal boundary from southwest Arkansas to the Delta Region. On queue, a midlevel wave moving through and interacting with the front touched off scattered to numerous showers/storms. These will continue to move into the area through the morning as low pressure develops along the front and propagates eastward. With decent mid-level lapse rates present, a few elevated marginally strong storms could occur north of the front. Precip will diminish during the afternoon as the surface and mid- level wave move eastward. However, with the longwave pattern remaining zonal/quasi-zonal, the front itself should move very little. Additional precip will develop and move into the area again late tonight, as another wave moves through and interacts with the boundary. Precip will move east during the day Thursday. The longwave pattern will amplify a bit, as a closed upper low moves into the central Rockies. This will push the front a bit southward into the long term. LONG TERM...Friday Through Tuesday A mid/upper level trough will cross the central Plains Friday and Saturday, bringing rainfall to much of the area early in the period. With the primary frontal boundary near the Gulf Coast and only marginal instability expected across the southwestern half of the state, thunder chances appear low and severe chances are virtually nil. Another compact mid/upper level cyclone will dive southeastward across the central Plains on Sunday as the first system departs. Do expect rain to end across the area by Saturday morning before dawn. Dry high pressure building in from the northwest will keep the forecast dry for the first half of the work week before another front approaches from the north Tuesday into Wednesday. Moisture looks meager ahead of this front so overall rain chances are low. Temperatures will remain below average through the period, although a notable moderating trend will be seen each day. Patchy frost cannot be ruled out across the Ozarks and Ouachitas during the morning hours, especially late weekend into next week. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...CONDRY
Hazardous weather outlook, Apr 14, 3:56 AM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 356 AM CDT Wed Apr 14 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-151000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 356 AM CDT Wed Apr 14 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and thunderstorms will move through Arkansas this morning and into the early afternoon. While the over all threat of severe storms is low, a few storms could briefly become strong, with small hail the primary concern. The area most likely to see brief strong storms would be the southern half of the state. Storms will shift east of Arkansas during the afternoon hours. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday At this time, the threat of hazardous weather Thursday through Tuesday is low. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. Smith/Cooper
In the hours before
Special weather statement, Apr 14, 4:38 AM CDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Little Rock AR
438 AM CDT Wed Apr 14 2021
ARZ053-066-141030-
Clark AR-Ouachita AR-
438 AM CDT Wed Apr 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLARK AND
NORTHWESTERN OUACHITA COUNTIES UNTIL 530 AM CDT...
At 438 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rosston, or 12 miles south of Prescott, moving northeast at 45 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Chidester... Whelen Springs...
White Oak Lake State Park... Poison Springs State Park...
Amy... Tates Bluff...
Bragg City... Reader...
LAT...LON 3378 9310 3379 9313 3382 9314 3380 9318
3382 9320 3392 9306 3382 9290 3381 9289
3381 9288 3371 9273 3358 9311
TIME...MOT...LOC 0938Z 236DEG 39KT 3363 9331
DTCSpecial weather statement, Apr 14, 4:41 AM CDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Little Rock AR
441 AM CDT Wed Apr 14 2021
ARZ052-053-141015-
Pike AR-Clark AR-
441 AM CDT Wed Apr 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLARK AND
SOUTHEASTERN PIKE COUNTIES UNTIL 515 AM CDT...
At 441 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Amity to 8 miles east of
Nashville. Movement was east at 40 mph.
Penny size hail will be possible with these storms.
Locations impacted include...
Murfreesboro... Okolona...
Beirne... Halfway...
Crater Of Diamonds State Park... Delight...
Antoine... Billstown...
Burtsell... Pisgah...
Pike City... Roy...
LAT...LON 3413 9360 3408 9313 3383 9323 3385 9329
3388 9331 3389 9330 3392 9333 3392 9334
3394 9334 3396 9337 3395 9342 3396 9347
3395 9349 3394 9353 3396 9353 3396 9362
3398 9365 3401 9376
TIME...MOT...LOC 0941Z 268DEG 36KT 3414 9349 3391 9372
DTCSpecial weather statement, Apr 14, 5:01 AM CDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Little Rock AR
501 AM CDT Wed Apr 14 2021
ARZ042-053-054-062-141045-
Hot Spring AR-Clark AR-Dallas AR-Garland AR-
501 AM CDT Wed Apr 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLARK...NORTHWESTERN
DALLAS...SOUTH CENTRAL GARLAND AND HOT SPRING COUNTIES UNTIL 545 AM
CDT...
At 501 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lofton to near Halfway to Okolona.
Movement was east at 45 mph.
Penny size hail will be possible with these storms.
Locations impacted include...
Arkadelphia... Malvern...
Rockport... Caddo Valley...
Perla... Okolona...
Gum Springs in Clark County... Richwoods...
DeGray Lake State Park... Donaldson...
Friendship... Bismarck...
Magnet Cove... Curtis...
De Roche... Dalark...
Midway in Hot Spring County... Burtsell...
Lower Lake Recreation Area... Red Oak...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3394 9334 3393 9335 3395 9336 3395 9337
3396 9337 3416 9326 3438 9327 3448 9276
3417 9274 3394 9291 3393 9334
TIME...MOT...LOC 1001Z 266DEG 39KT 3435 9327 3415 9325 3401 9337
DTCLocal storm report, Apr 14, 5:43 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
543 AM CDT WED APR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL SPARKMAN 33.92N 92.85W
04/14/2021 E0.88 INCH DALLAS AR LAW ENFORCEMENT
&&
EVENT NUMBER LZK2100578
57Special weather statement, Apr 14, 6:01 AM CDT, 3 hours 39 minutes before
Special Weather Statement National Weather Service Little Rock AR 601 AM CDT Wed Apr 14 2021 ARZ055-056-062>064-141145- Grant AR-Cleveland AR-Lincoln AR-Dallas AR-Jefferson AR- 601 AM CDT Wed Apr 14 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEVELAND...SOUTHEASTERN GRANT...NORTHEASTERN DALLAS...SOUTHWESTERN JEFFERSON AND NORTHWESTERN LINCOLN COUNTIES UNTIL 645 AM CDT... At 601 AM CDT, Doppler radar was tracking a strong thunderstorm over Carthage, or 16 miles south of Sheridan, moving northeast at 55 mph. Nickel size hail will be possible with this storm. Locations impacted include... Pine Bluff... White Hall... Carthage... Warbritton... Lamont... Kedron... Nebo... Pine Bluff Arsenal... Sulphur Springs... Ain... Tarry... Pinebergen... Farindale... Faith... Bunn... Ladd... Watson Chapel... Staves... Grapevine... Mt Zion... PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3395 9263 3412 9264 3431 9200 3401 9177 TIME...MOT...LOC 1101Z 245DEG 50KT 3408 9251 DTC
Special weather statement, Apr 14, 6:13 AM CDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Little Rock AR
613 AM CDT Wed Apr 14 2021
ARZ043>046-055-056-141200-
Pulaski AR-Grant AR-Lonoke AR-Prairie AR-Saline AR-Jefferson AR-
613 AM CDT Wed Apr 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PRAIRIE...SOUTHERN
LONOKE...NORTHEASTERN GRANT...NORTHWESTERN JEFFERSON...EASTERN SALINE
AND SOUTHEASTERN PULASKI COUNTIES UNTIL 700 AM CDT...
At 613 AM CDT, Doppler radar was tracking a strong thunderstorm over
Redfield, or 15 miles northeast of Sheridan, moving northeast at 55
mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Lonoke... White Hall...
England... Redfield...
Humnoke... Keo...
Brummitt... Pine Bluff Arsenal...
Estes... Parkers Corner...
Toltec Mounds State Park... Orion...
Sisemore... Hensley Island...
Allport... Coy...
Sherrill... Bevis Corner...
Tucker... Pastoria...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3448 9164 3448 9170 3445 9170 3427 9217
3449 9233 3482 9186 3451 9159 3450 9160
TIME...MOT...LOC 1113Z 241DEG 47KT 3444 9218
DTCThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 2:18 AM CDT | Special Weather Statement | LZK | Polk | 42 min |
| Apr 14, 2:42 AM CDT | Special Weather Statement | LZK | Polk | 48 min |
| Apr 14, 3:11 AM CDT | Special Weather Statement | LZK | Polk | 49 min |
| Apr 14, 3:49 AM CDT | Special Weather Statement | LZK | Pike | 41 min |
| Apr 14, 3:59 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 46 min |
| Apr 14, 4:05 AM CDT | Special Weather Statement | LZK | Montgomery | 40 min |
| Apr 14, 4:31 AM CDT | Special Weather Statement | LZK | Clark | 44 min |
| Apr 14, 4:38 AM CDT | Special Weather Statement | LZK | Ouachita | 52 min |
| Apr 14, 4:41 AM CDT | Special Weather Statement | LZK | Clark | 34 min |
| Apr 14, 4:59 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 35 min |
| Apr 14, 5:01 AM CDT | Special Weather Statement | LZK | Clark, Hot Spring | 44 min |
| Apr 14, 5:23 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring | 52 min |
| Apr 14, 5:56 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 18 min |
| Apr 14, 6:01 AM CDT | Special Weather Statement | LZK | Cleveland | 44 min |
| Apr 14, 6:13 AM CDT | Special Weather Statement | LZK | Lonoke | 47 min |
| Apr 14, 6:27 AM CDT | Severe Thunderstorm Warning | LZK | Pike | 27 min |
| Apr 14, 10:58 AM CDT | River Flood Advisory | LZK | Jackson, Woodruff | 48 hr |
Nearby
River Flood Warnings in Arkansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.